# SDR 2011F00188

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N21WU
- Make and model: Cessna 421C
- Aircraft serial: 0650
- Aircraft time: 8,357 hours
- Engine: Cont GTSIO520L
- Engine time: 281 hours
- Propeller: Mcauly 3FF32C501
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NO OIL PRESSURE RIGHT ENGINE. RIGHT ENGINE WOULD NOT COMPLETELY FEATHER.
